# SDR UALA2011010700104

- Difficulty date: January 7, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 37,412 hours, 8,136 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM LEFT ENGINE GANG DRAIN (LARGE TUBE).  O-RINGS FOR MAIN FUEL LINE IN PYLON, WET MOTORED ENG AND CHECKED FOR LEAKS, CHECKS OKAY.
